# SDR FDEA202110122508

- Difficulty date: October 12, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND ON LEFT HAND WING FIXED LEADING EDGE   BEADED DOUBLER AT STATION XOS 555 EXISTING REPAIR ON LEFT HAND WING FIXED LEADING EDGE BEADED DOUBLER AT STATION   XOS 555 EVALUATED AND FOUND REPAIRED IAW SRM 57-40-02-2R REPAIR 15 FIGURE 203. EO 1-  5100-7-5001 B6 PART 1 TITLE : STRUCTURES - REPAIR CATALOG - MD-11 REPAIR   IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
